# SDR HALA2022110400285

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 49,301 hours, 8,163 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - DURING ENGINE #1 START OBSERVED ECAM ENG 1 IGN A FAULT. ENGINE AUTO RESTARTED UGING IGN B. CREW PLACARDED PER MOC. OK TO CONTINUE. REMOVED AND REPLACED #1 ENGINE IGNITER A PER AMM 74-21-51. CHECK OK. PLACARD REMOVED.
